Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 54, Number 1, Pages 89–98 (Mi tmf4366)  

This article is cited in 8 scientific papers (total in 8 papers)

On super-self-duality equations

I. V. Volovich


Abstract: Super-self-duality equations in supersymmetric Yang–Mills gauge theory are proposed. Solutions to them are found by means of supertwistors.

Full text: PDF file (846 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 54:1, 55–62

Bibliographic databases:

Received: 14.10.1982

Citation: I. V. Volovich, “On super-self-duality equations”, TMF, 54:1 (1983), 89–98; Theoret. and Math. Phys., 54:1 (1983), 55–62

Citation in format AMSBIB
\Bibitem{Vol83}
\by I.~V.~Volovich
\paper On super-self-duality equations
\jour TMF
\yr 1983
\vol 54
\issue 1
\pages 89--98
\mathnet{http://mi.mathnet.ru/tmf4366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=704011}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 54
\issue 1
\pages 55--62
\crossref{https://doi.org/10.1007/BF01017124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RF77900007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4366
  • http://mi.mathnet.ru/eng/tmf/v54/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Volovich, “Supersymmetric Yang–Mills theory as a holomorphic vector bundle over twistors and super-self-duality”, Theoret. and Math. Phys., 55:1 (1983), 338–341  mathnet  crossref  mathscinet  isi
    2. I. V. Volovich, “Supersymmetric Yang–Mills theory and the inverse scattering method”, Theoret. and Math. Phys., 57:3 (1983), 1269–1272  mathnet  crossref  mathscinet  isi
    3. V. S. Vladimirov, I. V. Volovich, “Differential calculus”, Theoret. and Math. Phys., 59:1 (1984), 317–335  mathnet  crossref  mathscinet  zmath  isi
    4. S. A. Merkulov, “Supertwistor connection and conformal supergravity”, Theoret. and Math. Phys., 64:3 (1985), 933–937  mathnet  crossref  mathscinet  zmath  isi
    5. V. A. Yatsun, “Integrable model of Yang–Mills theory with scalar field and quasi-instantons”, Theoret. and Math. Phys., 73:1 (1987), 1050–1059  mathnet  crossref  mathscinet  isi
    6. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:287
    Full text:83
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021